Generalized cancellation-and-permutation properties, regular languages and supports of rational series
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 22 (1988) no. 4, pp. 461-486.
@article{ITA_1988__22_4_461_0,
     author = {Jacob, G\'erard},
     title = {Generalized cancellation-and-permutation properties, regular languages and supports of rational series},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {461--486},
     publisher = {EDP-Sciences},
     volume = {22},
     number = {4},
     year = {1988},
     zbl = {0664.68073},
     mrnumber = {984587},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1988__22_4_461_0/}
}
TY  - JOUR
AU  - Jacob, Gérard
TI  - Generalized cancellation-and-permutation properties, regular languages and supports of rational series
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1988
DA  - 1988///
SP  - 461
EP  - 486
VL  - 22
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1988__22_4_461_0/
UR  - https://zbmath.org/?q=an%3A0664.68073
UR  - https://www.ams.org/mathscinet-getitem?mr=984587
LA  - en
ID  - ITA_1988__22_4_461_0
ER  - 
%0 Journal Article
%A Jacob, Gérard
%T Generalized cancellation-and-permutation properties, regular languages and supports of rational series
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1988
%P 461-486
%V 22
%N 4
%I EDP-Sciences
%G en
%F ITA_1988__22_4_461_0
Jacob, Gérard. Generalized cancellation-and-permutation properties, regular languages and supports of rational series. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 22 (1988) no. 4, pp. 461-486. http://www.numdam.org/item/ITA_1988__22_4_461_0/

1. J. Berstel and C. Reutenauer, Les séries rationnelles et leurs langages, Masson, Paris, 1984. | MR | Zbl

2. A. Ehrenfeucht, R. Parikh and G. Rozenberg, Pumping Lemmas for Regular Sets, SIAM J. Comput., Vol. 10, 1981, pp. 536-541. | MR | Zbl

3. A. Ehrenfeucht, D. Haussler and G. Rozenberg, On Regularity of Context-free Languages, Theoret. Comput. Sci. Vol. 27, 1983, pp. 311-332. | MR | Zbl

4. S. Eilengerg, Automota, Languages and Machines, Volumes A, B, Academic Press, New York, 1974. | Zbl

5. M. Harrison, Introduction to Formal Language Theory, Addison-Wesley, Reading, MA 1978. | MR | Zbl

6. K. Hashigushi, Positive Pumping Conditions and Cancellation Conditions for Regular Languages, to be published.

7. G. Jacob, Un théorème de factorisation des produits d'endomorphismes de KN, J. of Algebra, Vol. 63, No. 2, 1980, pp. 389-412. | MR | Zbl

8. G. Jacob, La finitude des représentations linéaires des semi-groupes est décidable, J. of Algebra, Vol. 52, No.2, 1978, pp. 437-459. | MR | Zbl

9. J. Jaffe, A Necessary and Suffîcient Pumping Lemma for Regular Languages, Sigact News, 1948, pp. 48-49. | Zbl

10. G. Lallement, Semigroups and combinatorial applications, Wiley, New York, 1979. | MR | Zbl

11. M. Lothaire, Combinatorics of Words, Addison-Wesley, Reading, MA 1983. | MR | Zbl

12. J. Myhill, Finite Automata and the Representation of Events, WADD Technical Report 57-624, 1957, Wright-Patterson Air Force Base, Ohio, 45433.

13. A. Nerode, Linear Automata Transformations, Proc. Amer. Math. Soc., Vol. 9, 1958, pp. 541-544. | MR | Zbl

14. F. P. Ramsey, On a Problem of Formal Logic, The Foundations of Mathematics, Routledge and Kegan Paul, 1954, pp. 82-111 and reprinted from Proc. London Math. Soc., Ser 2, Vol. 30, 1928, pp. 338-384. | JFM

15. A. Restivo and C. Reutenauer, Some Applications of a Theorem of Shirshov to Language Theory, Inform. and Control, Vol. 57, 1983, pp. 205-213. | MR | Zbl

16. A. Restivo and C. Reutenauer, On the Burnside Problem for Semigroups, J. Algebra, Vol. 89, 1984, pp. 102-104. | MR | Zbl

17. A. Restivo and C. Reutenauer, On Cancellation Properties of Languages which are Supports of Rational Power Series, J. Comput. System Sci., Vol. 29, 1984, pp. 153-159. | MR | Zbl

18. A. Restivo and C. Reutenauer, Rational Languages and the Burnside Problem, Theoret. Comput. Sci., Vol. 40, 1985, pp. 13-30. | MR | Zbl

19. A. Salomaa and M. Soittola, Automata Theoretic Aspects on Fromal Power Series, Springer, Berlin, 1978. | MR | Zbl

20. M. P. Schutzenberger, Finite Counting Automata, Inform. Control, Vol. 5, 1962, pp. 91-107. | MR | Zbl

21. A. I. Shirshov, On rings with identity relations, Mat. Sb., Vol. 43, 1957, pp. 277-283 (in russian). | MR | Zbl

22. H. Straubing, The burnside problem for semigroups of matrices, Combinatorics on Words, Progress and Perspectives, L. J. CUMMINGS, Ed., Academic Press, New York, 1983, pp. 279-295. | MR | Zbl